Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (730 KB) | Table of Contents | PRIMS summary
Volume 23, Issue 6, 1987, pp. 965–973
DOI: 10.2977/prims/1195175867

On a Stability Theorem for Local Uniformlzation In Characteristic p*

T.T. Moh[1]

(1) Departments of Mathematics, Purdue University, 150 N. University St., IN 47907-2067, WEST LAFAYETTE, UNITED STATES

A 2nd numerical d is bounded under blow-ups.

No keywords available for this article.

Moh T.T.: On a Stability Theorem for Local Uniformlzation In Characteristic p*. Publ. Res. Inst. Math. Sci. 23 (1987), 965-973. doi: 10.2977/prims/1195175867